# SDR 2012FA0000286

- Difficulty date: May 7, 2012
- Submitted: May 7, 2012
- Operation: General aviation
- Aircraft: N582ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496261
- Aircraft time: 2,596 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: SEMITIREASSY
- Condition: Deflated
- Location: Zone 700
- Part time: 53 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE TIRE DEFLATED ON LANDING.
